# SDR SWAA2013092320420

- Difficulty date: August 28, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SA9553003411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 715, BETWEEN LONGERON 18L TO LONG 17L.  R &R FRAME SECTION IAW SRM.
